International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 4, Pages 617-669
Value distribution and the Lemma of the logarithmic derivative on polydiscs
Department of Mathematics, University of Notre Dame, Notre Dame 46556, Indiana, USA
Received 18 June 1983
Copyright © 1983 Wilhelm Stoll. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Value distribution is developed on polydiscs with the special emphasis that the value distribution function depend on a vector variable. A Lemma of the logarithmic derivative for meromorphic functions on polydiscs is derived. Here the Bergman boundary of the polydiscs is approached along cones of any dimension and exceptional sets for such an approach are defined.